# SDR NSVA20070202

- Difficulty date: August 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 27,774 hours, 33,085 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 2150788
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE INDICATION WHEN SELECTED DOWN, NOSE GEAR DOES NOT ILLUMINATE, JIGGLING HANDLE AND ALL 3 COME ON.  REPLACED LANDING GEAR CONTROL HANDLE IAW SAAB AMM 32-31-05 FUNCTIONAL CHECK OF EXTENSION AND RETRACTION COMPLIED WITH IAW SAAB 340 32-30-00.  NO DEFECT NOTED, PN: D494-12-001, SN ON: 300/05-90, SN OFF: 215/07-88.
